# SDR ASAA2014082809003

- Difficulty date: August 28, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 31,283 hours, 9,219 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI TO DEPART, THE FMC DISAGREE MESSAGE DISPLAYED.  ACFT GROUNDED.  QRH PROCEDURE CLEARED MESSAGE.
